# SDR FDEA2019041650801

- Difficulty date: April 15, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,122 hours, 15,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: A53510145201
- Condition: Damaged
- Location: Rt Wing K Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R/H L/E RIB BY KRUGER FLAP DAMAGED.   REMOVED AND REPLACED RIB IAW SRM 51-40-20.
